# SDR FDEA202104281060

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 58,794 hours, 29,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371111
- Condition: Corroded
- Location: Bs 1894
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT SKIN CORRODED AT APU PLENUM DRAIN REPAIRED AREA PER EA#F-5330-T0361184 FUSELAGE-PLATES & SKINS - STA 1894,S-  17L,CORROSION DAMAGE
